# SDR CA981230054

- Difficulty date: December 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Sensor
- Condition: Contaminated
- Location: Passenger Door
- Part time: 5,931 hours
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) AT 19,000 FEET, PASSENGER DOOR LATCH CAUTION MESSAGE CAME ON.  CABIN PRESSURE NORMAL, 20 SECONDS LATER, THE PASSENGER DOOR RED WARNING CAME ON.  IN DESCENT, MESSAGE CYCLED UNTIL PRESSURE WAS ZERO.  SWITCHES AND BOTH SENSORS ON DOOR HANDLE WERE CLEANED AND PROXIMITY SWITCH ELECTRONIC UNIT CHECKED OK.   PART TC:  5,361.
